# SDR FDEA202503110360

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 76,318 hours, 30,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DOOR SLIDE LIGHT BURNT OUT.   TROUBLESHOT RH DOOR SLIDE ARMING LIGHT PER FIM 25-66/TASK 802, FOUND FWD GIRT BAR SLIDER MOVEMENT IMPINGED SLIGHTLY BY GIRT BAR STATIC LINE.  REPOSITIONED GIRT BAR STATIC LINE PER AMM 25-66-10-2 GIRT BAR AND FLOOR FITTING INSPECTION/CHECK.  PERFORMED OPS CHECK OF DOOR ARMING FUNCTION PER AMM 52-11-25-5, OPS CHECKS NORMAL.  A/C OK FOR SERVICE, MEL'D CLEARED.
